MathSciNet Relay Station
MathSciNet bibliographic data
MR414538 (54 #2639) 13C10
Sharp, Rodney Y. Secondary representations for injective modules over commutative Noetherian rings. Proc. Edinburgh Math. Soc. (2) 20 (1976), no. 2, 143–151.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement